# SDR USA2008F00030

- Difficulty date: September 13, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINT REPORTED THE EXTERIOR EMERGENCY ESCAPE SLIDE LIGHT, AFT OF R2 DOOR, FAILS TO ILLUMINATE.  MAINT INSTALLED A NEW CHARGER ASSY INCLUDING BATTERY PACK (M1137).  OPS CHECK GOOD. (K)
